T Nation

Acne's effects from weight training, very puzzling...

I’ve found that when ever I weight train it has quite a profound affect on my acne. It typical occurs the worst when I’m lifting heavy (6 to 15 rep range, and 2 to 3 min. rests, or so). Now I’m theorizing that it’s probably due to hormonal changes namely higher testosterone. The difference from when I don’t train to when I do is a clear face and moderate acne. It is quite profound. I have been on several medications; Accutane (x2), minocycline(a # of years), Staticin, and a few others. None of them tended to work very well, and I’m pretty much in the same boat as when I went through puberty. I’m now 24. If anyone has some insight regarding any relationship in their own training and acne, or any remedy’s that have worked well for you, I would gladly like to year. It is quite a poor side effect to training that I would rather live without, and stopping training is not an option either. Thanks